# SDR 174062403

- Difficulty date: June 24, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N562NA
- Make and model: Pilats PC1245
- Aircraft serial: 174
- Aircraft time: 4,034 hours, 4,896 cycles
- System (JASC): 2420 · AC Generation System
- Part: Shaft
- Part number: 5243212161
- Condition: Sheared
- Location: Nr 2 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

NR 2 GENERATOR DRIVE SHAFT SHEARED.
